# SDR DHL200080160C

- Difficulty date: June 19, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FWD CARGO COMPARTMENT-LINING SUPPORT SHOWS 1&1/2 INCH.  REMOVED CRACKED LINING, WELDED CRACKED AREA IAW DPS 10-225, REINSTALLED REPAIRED LINING SUPPORT.
